EXISTENCE OF COMPATIBLE CONTACT STRUCTURES ON G(2)-MANIFOLDS

Download
2013-06-01
Arıkan, Mehmet Fırat
Cho, Hyunjoo
Salur, Sema
In this paper, we show the existence of (co-oriented) contact structures on certain classes of G(2)-manifolds, and that these two structures are compatible in certain ways. Moreover, we prove that any seven-manifold with a spin structure (and so any manifold with G(2)-structure) admits an almost contact structure. We also construct explicit almost contact metric structures on manifolds with G(2)-structures.

Citation Formats
M. F. Arıkan, H. Cho, and S. Salur, “EXISTENCE OF COMPATIBLE CONTACT STRUCTURES ON G(2)-MANIFOLDS,” ASIAN JOURNAL OF MATHEMATICS, vol. 17, no. 2, pp. 321–333, 2013, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/38356.